Change search
ReferencesLink to record
Permanent link

Direct link
Monomials as Sums of k-th Powers of Forms
Stockholm University, Faculty of Science, Department of Mathematics. Polytechnic University of Turin, Italy.
2015 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 43, no 2, 650-658 p.Article in journal (Refereed) Published
Abstract [en]

Motivated by recent results on the Waring problem for polynomial rings [4] and representation of monomial as sum of powers of linear forms [3], we consider the problem of presenting monomials of degree kd as sums of kth-powers of forms of degree d. We produce a general bound on the number of summands for any number of variables which we refine in the two variables case. We completely solve the k = 3 case for monomials in two and three variables.

Place, publisher, year, edition, pages
2015. Vol. 43, no 2, 650-658 p.
Keyword [en]
Monomials, Sum of powers, Waring problems
National Category
Algebra and Logic Geometry
URN: urn:nbn:se:su:diva-111894DOI: 10.1080/00927872.2013.842247ISI: 000348438100021OAI: diva2:777031
Available from: 2015-01-08 Created: 2015-01-08 Last updated: 2015-03-18Bibliographically approved

Open Access in DiVA

fulltext(312 kB)54 downloads
File information
File name FULLTEXT03.pdfFile size 312 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Communications in Algebra
Algebra and LogicGeometry

Search outside of DiVA

GoogleGoogle Scholar
Total: 79 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 60 hits
ReferencesLink to record
Permanent link

Direct link